# SDR SWIA201642120

- Difficulty date: April 11, 2016
- Submitted: May 9, 2016
- Operation: Air carrier
- Aircraft: N608SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10252
- Aircraft time: 25,430 hours, 18,587 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670349051
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 FLOORBEAM FWD FLANGE HAS HAS CORROSION IN BETWEEN LBL 9 AND RBL 9.  THE FLOORBEAM, FWD FLANGE, ANGLE R & R IAW SRM.
